Thanks for the warm welcome! I am hoping all will be fine. I have been off Effexor for about 3.5 months, and I still am having a bit of withdrawal. I was on 75mg a day, very low dose, but I did gain quite a bit of weight, had the sweats as well, and bad stomach problems. If you are thinking of discontinuing, the only thing I can say is make sure you do it VERY slowly, the withdrawal process for me was horrible, and my doctor came up with a very slow weaning process which made it easier. If you have any questions about Effexor feel free to email me! Thanks again - the people here seem really nice. It's a very calming thing to come on here and see people who suffer from the same problems as me.
Oh, I so know where you are right now, as I am smack in the middle of it too. I've been having the severe bloating you mentioned, and that combined with a couple of not perfect results from a blood work up I had last week, has me in quite a tailspin. I'm terrified of health issues and always imagine the worst. The doctor's appointment you have will be good for you, hopefully it will put your mind at ease. I finally called my doctor today and asked that she discuss my blood test results with me (I had received them in the mail and had not talked to anyone) and asked if any of this was something to be concerned about. She told me that there is nothing there that she would waste a minute worrying over...The relief that washed over me was unbelievable. Best of luck at your appointment, let us all know what you find out.